Interesting Esoterica

Gödel's incompleteness theorem

Article by Uspensky, V
  • Published in 1994
  • Added on

Links

Other information

doi
10.1016/0304-3975(94)90222-4
issn
03043975
journal
Theoretical Computer Science
number
2
pages
239--319
volume
130

BibTeX entry

@article{Uspensky1994,
	title = {G{\"{o}}del's incompleteness theorem},
	author = {Uspensky, V},
	url = {http://linkinghub.elsevier.com/retrieve/pii/0304397594902224},
	doi = {10.1016/0304-3975(94)90222-4},
	issn = 03043975,
	journal = {Theoretical Computer Science},
	month = {aug},
	number = 2,
	pages = {239--319},
	volume = 130,
	year = 1994,
	urldate = {2011-06-01}
}